Product Description
Panadol Extra Soluble Tablets contain specially formulated ingredients to provide additional pain relief. Panadol Extra Soluble Tablets are effective against pain, do not irritate the stomach and are gentle on you. Contains Paracetamol
Suitable for:
- Headache
- Migraine
- Backache
- Toothache
- Rheumatic Pain
- Muscle Pain
- Period Pain
Also effective in the treatment and relief of the fever and the aches and pains associated with cold and flu.
How to Take
- For Oral Use
- Panadol Extra Soluble Effervescent Tablets should be dissolved in at least half a tumbler full of water.
Dosage
- Adults and Children aged 12 years and over: Take 2 Tablets every 4 hours as required.
- Do not take more than 8 tablets in 24 hours.
- Not Suitable for Children Under 12 years.
- For Professional advice on medicines, consult your pharmacist,
Do Not Take if you are allergic to paracetamol or any of the other ingredients.
Do not Exceed the stated dose.
Do not take with other products containing paracetamol.
Consult your Doctor if symptoms persist.
Each Soluble Effervescent tablet contains: Paracetamol 500mg, Caffeine 65 mg. Also contains sodium.
Always read packaging and enclosed leaflet before use.
Patient Info: https://www.medicines.ie/medicines/panadol-extra-500mg-65mg-soluble-effervescent-tablets-33301/patient-info